Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Differential forms on quotients by reductive group actions

Author: Michel Brion
Journal: Proc. Amer. Math. Soc. 126 (1998), 2535-2539
MSC (1991): Primary 14L30, 22E99
MathSciNet review: 1451789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a smooth affine algebraic variety where a reductive algebraic group $G$ acts with a smooth quotient space $Y=X//G$. We show that the algebraic differential forms on $X$ which are pull-backs of forms on $Y$ are exactly the $G$-invariant horizontal differential forms on $X$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14L30, 22E99

Retrieve articles in all journals with MSC (1991): 14L30, 22E99

Additional Information

Michel Brion
Affiliation: Institut Fourier, B. P. 74, 38402 Saint-Martin d’Hères Cedex, France
MR Author ID: 41725

Received by editor(s): October 25, 1996
Received by editor(s) in revised form: January 29, 1997
Communicated by: Roe Goodman
Article copyright: © Copyright 1998 American Mathematical Society